New Arrivals/Restock

Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, Pain Reliever for Headache, Backache, Menstrual Pain, Arthritis Pain Relief, 216 Count

flash sale iconLimited Time Sale
Until the end
03
27
53

US$8.41 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
Used  US$5.61
quantity

Product details

Management number 218064835 Release Date 2026/05/03 List Price US$5.61 Model Number 218064835
Category

Compare to the active ingredients of Advil Dual Action with Acetaminophen. Give your body a double dose of pain fighting relief with Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets. This dual action medicine offers up to 8 hours of powerful relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, muscular aches and minor arthritis pain. Just one dose will help fight pain for headache relief, arthritis pain relief and more. The active ingredients are acetaminophen 250 mg, a pain reliever, and ibuprofen 125 mg, a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever. Contains two medicines. This pain medicine is for adults and children 12 years and over. Gluten free.

  • ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever, and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen
  • POWERFUL PAIN FIGHTING RELIEF: Take these pain pills for up to 8 hours of powerful pain relief from minor aches and pains due to headache, toothache, backache, menstrual cramps and muscular aches and minor arthritis pain
  • DOUBLE DOWN ON PAIN RELIEF: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg; provides arthritis pain relief, headache relief and more
  • PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor
  • GLUTEN FREE: Dual Action tablets are gluten free
UPC 195515033503 195515042895
Flavor gluten_free
Item Form Tablet
Brand Name Amazon Basic Care
Unit Count 216 Count
Item Weight 5.26 ounces
Manufacturer Amazon.com Services, LLC.
Item Dimensions 2.56 x 2.63 x 2.63 inches
Number of Items 216
Target Audience Unisex-Kids
Product Benefits Pain Relief
Additional Features Long-Lasting
Age Range Description Adult
Specific Uses For Product Arthritis
Global Trade Identification Number 10195515033500, 10195515042892

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review